# SDR 98ZZZM879

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58L214
- Condition: Discharged
- Location: Row 21/17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND BOTTOM EMERGENCY EXIT SIGN FOR DOOR, ROWS 21 AND 17 ON LEFT SIDE INOP.  REPLACED BATTERY PACK, OPS CHECK OK PER MM 33-59-00.  (M)
